Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 795701, 23 pages
http://dx.doi.org/10.1155/2013/795701
Research Article

Fractional Cauchy Problem with Riemann-Liouville Derivative on Time Scales

School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou 221116, China

Received 19 July 2013; Revised 22 September 2013; Accepted 22 September 2013

Academic Editor: Juan J. Trujillo

Copyright © 2013 Ling Wu and Jiang Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ling Wu and Jiang Zhu, “Fractional Cauchy Problem with Riemann-Liouville Derivative on Time Scales,” Abstract and Applied Analysis, vol. 2013, Article ID 795701, 23 pages, 2013. https://doi.org/10.1155/2013/795701.